# SDR TWAA9818211

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FORMER FOOT CRACKED AT STA 1087, BETWEEN STRINGER 1 AND 3R.  REMOVED BROKEN FORMER FOOT AND MADE NEW ONE OUT OF 7075T6, AND INSTALLED WITH RIVETS AND PRIMED PER STANDARD PROCESES 6-70-01.
